# SDR SWAA2020081809283

- Difficulty date: August 9, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 48,789 hours, 24,207 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Missing
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE SLIDE DOOR 2R - AFT SERVICE IS INOPERATIVE AND IS NOT TO BE USED UNTIL REPAIR COMPLETED. GIRT BAR MOUNT NUT PLATE IS MISSING REF TSR 20200013809 / REPAIR COMMON TO R2 AFT SERVICE DOOR IS COMPLETED. GIRT BAR MOUNT NUT PLATE REPLACED. R2 DOOR SLIDE IS FUNCTIONAL AND OK FOR SERVICE REF NRC'S W1500010 AND W1500016
